×

Found 157 Documents (Results 1–100)

100
MathJax

Recurrence vs transience: an introduction to random walks. (English) Zbl 1361.37012

Dal’Bo, Françoise (ed.) et al., Dynamics done with your bare hands. Lecture notes by Diana Davis, Bryce Weaver, Roland K. W. Roeder, Pablo Lessa. Zürich: European Mathematical Society (EMS) (ISBN 978-3-03719-168-2/pbk; 978-3-03719-668-7/ebook). EMS Series of Lectures in Mathematics, 157-201 (2016).
PDF BibTeX XML Cite

Evaluating parametric holonomic sequences using rectangular splitting. (English) Zbl 1325.65178

Nabeshima, Katsusuke (ed.), Proceedings of the 39th international symposium on symbolic and algebraic computation, ISSAC 2014, Kobe, Japan, July 23–25, 2014. New York, NY: Association for Computing Machinery (ACM) (ISBN 978-1-4503-2501-1). 256-263 (2014).
MSC:  65Q30 33F10 68W30
PDF BibTeX XML Cite
Full Text: DOI arXiv

The asymptotic analysis of some interpolated nonlinear recurrence relations. (English) Zbl 1325.68271

Nabeshima, Katsusuke (ed.), Proceedings of the 39th international symposium on symbolic and algebraic computation, ISSAC 2014, Kobe, Japan, July 23–25, 2014. New York, NY: Association for Computing Machinery (ACM) (ISBN 978-1-4503-2501-1). 115-121 (2014).
MSC:  68W30 37B20 65Q30
PDF BibTeX XML Cite
Full Text: DOI

Return-time statistics, hitting-time statistics and inducing. (English) Zbl 1352.37002

Bahsoun, Wael (ed.) et al., Ergodic theory, open dynamics, and coherent structures. Proceedings of the workshop at the Banff International Research Station (BIRS), Banff, Canada, April 9–15, 2012. New York, NY: Springer (ISBN 978-1-4939-0418-1/hbk; 978-1-4939-0419-8/ebook). Springer Proceedings in Mathematics & Statistics 70, 217-227 (2014).
PDF BibTeX XML Cite
Full Text: DOI

A survey of the return times theorem. (English) Zbl 1296.37003

Assani, Idris (ed.), Ergodic theory and dynamical systems. Proceedings of the ergodic theory workshops at University of North Carolina at Chapel Hill, NC, USA, March 17–21, 2011 and March 22–25, 2012. Berlin: de Gruyter (ISBN 978-3-11-029813-0/hbk; 978-3-11-029820-8/ebook). De Gruyter Proceedings in Mathematics, 19-58 (2014).
MSC:  37A05 37A30 37A45 37A50 37B20
PDF BibTeX XML Cite
Full Text: arXiv

Completely simple semigroups of real \(d\times d\) matrices and recurrent random walks. (English) Zbl 1207.20057

Viana, Marlos A. G. (ed.) et al., Algebraic methods in statistics and probability II. AMS special session algebraic methods in statistics and probability, March 27–29, 2009, University of Illinois at Urbana-Champaign, Champaign, Il, USA. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-4891-3/pbk). Contemporary Mathematics 516, 99-108 (2010).
MSC:  20M20 60G50 15A30
PDF BibTeX XML Cite

The ergodic and combinatorial approaches to Szemerédi’s theorem. (English) Zbl 1159.11005

Granville, Andrew (ed.) et al., Additive combinatorics. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-4351-2/pbk). CRM Proceedings and Lecture Notes 43, 145-193 (2007).
MSC:  11B25 05C55 05C65 05C75 11N13 37A45 37B20
PDF BibTeX XML Cite
Full Text: arXiv

Adelic dynamics and arithmetic quantum unique ergodicity. (English) Zbl 1186.58022

Jerison, David (ed.) et al., Current developments in mathematics, 2004. Somerville, MA: International Press (ISBN 978-1-57146-105-6/hbk). 111-139 (2006).
MSC:  58J51
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software